liu.seSearch for publications in DiVA
Change search
ReferencesLink to record
Permanent link

Direct link
Artinianness of local cohomology modules
Arak University, Iran .
Linköping University, Department of Mathematics, Mathematics and Applied Mathematics. Linköping University, The Institute of Technology.
2014 (English)In: Arkiv för matematik, ISSN 0004-2080, E-ISSN 1871-2487, Vol. 52, no 1, 1-10 p.Article in journal (Refereed) Published
Abstract [en]

Some uniform theorems on the artinianness of certain local cohomology modules are proven in a general situation. They generalize and imply previous results about the artinianness of some special local cohomology modules in the graded case.

Place, publisher, year, edition, pages
Royal Swedish Academy of Sciences, Institut Mittag-Leffler , 2014. Vol. 52, no 1, 1-10 p.
National Category
Natural Sciences
URN: urn:nbn:se:liu:diva-105895DOI: 10.1007/s11512-013-0187-yISI: 000332797200001OAI: diva2:712115
Available from: 2014-04-14 Created: 2014-04-12 Last updated: 2014-04-14

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Melkersson, Leif
By organisation
Mathematics and Applied MathematicsThe Institute of Technology
In the same journal
Arkiv för matematik
Natural Sciences

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 98 hits
ReferencesLink to record
Permanent link

Direct link